# SDR DALA2021071904071

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,596 hours, 25,395 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHIP 6708 -IFSD- CREW SHUT DOWN LEFT ENGINE DUE TO LOSS OF OIL QUANTITY AND LOW PRESSURE ON APPROACH. CORRECTIVE ACTION: ON ARRIVAL MAINTENANCE FOUND EXCESSIVE OIL IN THE TAIL PIPE. ENGINE REPLACED.
